On the homology groups of q-complete spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 69 (1983), p. 19-25
@article{RSMUP_1983__69__19_0,
     author = {Ballico, Edoardo and Bolondi, Giorgio},
     title = {On the homology groups of $q$-complete spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {69},
     year = {1983},
     pages = {19-25},
     zbl = {0524.32009},
     mrnumber = {716981},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1983__69__19_0}
}
Ballico, Edoardo; Bolondi, Giorgio. On the homology groups of $q$-complete spaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 69 (1983) pp. 19-25. http://www.numdam.org/item/RSMUP_1983__69__19_0/

[1] A. Andreotti - H. GRAUERT, Theorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. Fr., 90 (1962), pp. 193-253. | Numdam | MR 150342 | Zbl 0106.05501

[2] R. Benedetti, Density of Morse function on a complex space, Math. Ann., 229 (1977), pp. 135-139. | MR 457765 | Zbl 0354.32027

[3] A. Cassa, Coomologia separata sulle varietà analitiche complesse, Ann. Sc. Norm. Sup. Pisa, 25 (1971), pp. 291-323. | Numdam | MR 357851 | Zbl 0232.46010

[4] S. Coen, Sull'omologia degli aperti q-completi di uno spazio di Stein, Ann. Sc. Norm. Sup. Pisa, 23 (1969), pp. 289-303. | Numdam | MR 252682 | Zbl 0175.37302

[5] A. Ferrari, Cohomology and differential forms on complex analytic spaces, Ann. Sc. Norm. Sup. Pisa, 24 (1970), pp. 65-77. | Numdam | MR 274810 | Zbl 0191.37902

[6] A. Ferrari, Coomologia e forme differenziali olomorfe sugli spazi analitici complessi, Ann. Sc. Norm. Sup. Pisa, 25, no. 2 (1971), pp. 469-477. | Numdam | MR 414922

[7] J. Le Potier, Une propriété topologique des espaces q-convexes, Bull. Soc. Math. Fr., 98 (1970), pp. 319-328. | Numdam | MR 281950 | Zbl 0204.56501

[8] G. Sorani, Omologia degli spazi q-pseudoconvessi, Ann. Sc. Norm. Spu. Pisa, 16 (1962), pp. 299-304. | Numdam | MR 157005 | Zbl 0192.18403

[9] G. Sorani, Homologie des q-paires de Runge, Ann. Sc. Norm. Sup. Pisa, 17 (1963), pp. 319-332. | Numdam | MR 165143 | Zbl 0126.09701